Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$C^*$-algebras generated by measures


Authors: Charles F. Dunkl and Donald E. Ramirez
Journal: Bull. Amer. Math. Soc. 77 (1971), 411-412
MSC (1970): Primary 22D25, 43A25
DOI: https://doi.org/10.1090/S0002-9904-1971-12719-2
MathSciNet review: 0273418
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Les C*-algèbres et leurs représentations, Cahiers Scientifiques, fasc. 29, Gauthier-Villars, Paris, 1964. MR 30 #1404. MR 171173
  • 2. G. Zeller-Meier, Représentations fidèles des produits croisés, C. R. Acad. Sci. Paris Sér. A-B 264 (1967), A679-A682. MR 35 #4742. MR 213888

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D25, 43A25

Retrieve articles in all journals with MSC (1970): 22D25, 43A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12719-2

American Mathematical Society